# SDR CA961203005

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Engine: Pwa JT8D7B
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Duct
- Part number: 6518353
- Condition: Twisted
- Location: Nr 5 Anti Ice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON TURNAROUND CREW NOTICED TWISTED DUCT ASSEMBLY ON #5 THERMAL ANTI-ICE TELESCOPING DUCT. REPLACED.
